# SDR CA970422001

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Dented
- Location: Turbine Lp2
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A GROUND RUN TO INVESTIGATE A REPORTED IN-FLIGHT VIBRATION, THE ENGINE SURGED AND WAS SHUTDOWN. INITIAL REPORT WAS A FAILED LOW PRESSURE (LP2) TURBINE BLADE, SINCE AMENDED TO A "DENTED" LP2 TURBINE BLADE. METAL SPLATTER WAS ALSO REPORTED IN THE TAILPIPE. ENGINE WAS SENT FOR R&O, STRIP REPORT TO FOLLOW.
